Hua Wu
Results

Journal Article
On Diagonal Form Fast Multipole Method for an Oscillatory Boundary Integral Equation
Advances in Applied Mathematics and Mechanics, Vol. 11 (2019), Iss. 5 : pp. 1248–1262

Journal Article
A Domain Decomposition Chebyshev Spectral Collocation Method for Volterra Integral Equations
Journal of Mathematical Study, Vol. 51 (2018), Iss. 1 : pp. 57–75

Journal Article
Finite-Time Blow-Up and Local Existence for Chemotaxis System with a General Memory Term
Journal of Partial Differential Equations, Vol. 34 (2021), Iss. 1 : pp. 67–82

Journal Article
On Existence of Local Solutions of a Moving Boundary Problem Modelling Chemotaxis in 1-D
Journal of Partial Differential Equations, Vol. 27 (2014), Iss. 3 : pp. 268–282

Journal Article
On Local Existence and Blow-up of a Moving Boundary Problem in 1-D Chemotaxis Model
Journal of Partial Differential Equations, Vol. 29 (2016), Iss. 4 : pp. 269–285

Journal Article
Hyperbolic-Parabolic Type Chemotaxis Systems in R^N
Journal of Partial Differential Equations, Vol. 30 (2017), Iss. 4 : pp. 329–343

Journal Article
A Second-order Hyperbolic Chemotaxis Model
Journal of Partial Differential Equations, Vol. 32 (2019), Iss. 3 : pp. 269–280

Journal Article
Existence of Solutions for a Parabolic System Modelling Chemotaxis with Memory Term
Journal of Partial Differential Equations, Vol. 33 (2020), Iss. 2 : pp. 158–170

Journal Article
On Existence of Local Solutions for a Hyperbolic System Modelling Chemotaxis with Memory Term
Journal of Partial Differential Equations, Vol. 34 (2021), Iss. 2 : pp. 170–185

Journal Article
Finite-Time Blow-Up and Local Existence for Chemotaxis System with a General Memory Term
Journal of Partial Differential Equations, Vol. 34 (2021), Iss. 1 : pp. 67–82

Journal Article
Numerical Computation of Flow Field with Deflagration and Detonation
Journal of Computational Mathematics, Vol. 2 (1984), Iss. 3 : pp. 247–256

Journal Article
Chebyshev-Legendre Spectral Domain Decomposition Method for Two-Dimensional Vorticity Equations
Communications in Computational Physics, Vol. 19 (2016), Iss. 5 : pp. 1221–1241